Sabir Gusein-Zade
Sabir Gusein-Zade
Неизвестная организация
Подтвержден адрес электронной почты в домене ucm.es
Название
Процитировано
Процитировано
Год
Singularities of Differentiable Maps: Volume II Monodromy and Asymptotic Integrals
VI Arnolʹd, AN Varchenko, SM Gusein-Zade
Springer Science & Business Media, 2012
36182012
The monodromy groups of isolated singularities of hypersurfaces
SM Husein-Zade
RuMaS 32 (2), 23-69, 1977
1031977
Intersection matrices for certain singularities of functions of two variables
SM Gusein-Zade
Functional Analysis and its Applications 8 (1), 10-13, 1974
981974
The Alexander polynomial of a plane curve singularity via the ring of functions on it
A Campillo, F Delgado, SM Gusein-Zade
Duke Mathematical Journal 117 (1), 125-156, 2003
922003
Dynkin diagrams for singularities of functions of two variables
SM Gusein-Zade
Functional Analysis and Its Applications 8 (4), 295-300, 1974
921974
A new technique for constructing continuous cartograms
SM Gusein-Zade, VS Tikunov
Cartography and Geographic Information Systems 20 (3), 167-173, 1993
891993
A power structure over the Grothendieck ring of varieties
SM Gusein-Zade, I Luengo, A Melle–Hernàndez
Mathematical Research Letters 11 (1), 49-57, 2004
802004
Poincaré series of a rational surface singularity
A Campillo, F Delgado, SM Gusein-Zade
Inventiones mathematicae 155 (1), 41-53, 2004
702004
Indices of 1-forms on an isolated complete intersection singularity
W Ebeling, SM Gusein-Zade
Moscow Mathematical Journal 3 (2), 439-455, 2003
482003
The Alexander polynomial of a plane curve singularity and integrals with respect to the Euler characteristic
A Campillo, F Delgado, SM Gusein-Zade
International Journal of Mathematics 14 (01), 47-54, 2003
432003
A general rule for ranged series of codon frequencies in different genomes
MY Borodovsky, SM Gusein-Zade
Journal of Biomolecular Structure and Dynamics 6 (5), 1001-1012, 1989
421989
Radial index and Euler obstruction of a 1-form on a singular variety
W Ebeling, SM Gusein-Zade
Geometriae Dedicata 113 (1), 231-241, 2005
412005
Poincaré series for several plane divisorial valuations
F Delgado, SM Gusein-Zade
Proceedings of the Edinburgh Mathematical Society 46 (2), 501-509, 2003
402003
Zeta functions for germs of meromorphic functions, and Newton diagrams
SM Gusein-Zade, I Luengo, A Melle-Hernández
Functional Analysis and its applications 32 (2), 93-99, 1998
401998
On indices of 1-forms on determinantal singularities
SM Gusein-Zade, W Ebeling
Proceedings of the Steklov Institute of Mathematics 267 (1), 113-124, 2009
392009
Homological index for 1-forms and a Milnor number for isolated singularities
W Ebeling, SM Gusein-Zade, J Seade
International Journal of Mathematics 15 (09), 895-905, 2004
382004
Partial resolutions and the zeta-function of a singularity
SM Gusein-Zade, I Luengo, A Melle-Hernández
Commentarii Mathematici Helvetici 72 (2), 244-256, 1997
381997
Power structure over the Grothendieck ring of varieties and generating series of Hilbert schemes of points
SM Gusein-Zade, I Luengo, A Melle-Hernandez
arXiv preprint math/0407204, 2004
362004
Multi-index filtrations and generalized Poincaré series
A Campillo, F Delgado, SM Gusein-Zade
Monatshefte für Mathematik 150 (3), 193-209, 2007
342007
Universal abelian covers of rational surface singularities and multi-index filtrations
SM Gusein-Zade, F Delgado, A Campillo
Functional Analysis and Its Applications 42 (2), 83-88, 2008
332008
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20